# SDR QMLA2018051818060

- Difficulty date: May 12, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N458AM
- Make and model: Bell 407
- Aircraft serial: 54551
- Aircraft time: 1,059 hours, 3,065 cycles
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Condition: Defective
- Location: Rod End
- Part time: 1,059 hours, 3,065 cycles
- Component: Spring Link Ass, Bell
- Component part number: 407001331103
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED,  FELT TWO SEPARATE UNCOMMENTED INPUTS,  DIPS, CYCLIC FWD IN FLIGHT.  TURNED OFF THE AUTOPILOT AND THE REMAINDER OF THE FLIGHT WAS NORMAL; OTHER THAN A RATCHETING OR STIFF CYCLIC.  THE SPRING LINK ASSEMBLY FORWARD ROD END BEARING WAS FOUND TO BE EXCESSIVELY TIGHT.  THE BEARING HAD NO VISIBLE SIGNS OF DEFECTS. A NEW ROD END BEARING WAS INSTALLED AND THE RATCHETING STOPPED.  A CHECK FLIGHT WAS PERFORMED WITH AUTOPILOT ON AND OFF.   ALL OPS NORMAL.
